# SDR SWAA2022082344444

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 48,372 hours, 28,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EXIT SIGN MISSING RIGHT SERVICE DOOR / [01] INSTALLED AFT R2 DOOR EXIT SIGN PER AMM SIP.
